# SDR AWKA2020112501

- Difficulty date: November 21, 2020
- Submitted: November 26, 2020
- Operation: Air carrier
- Aircraft: N751XJ
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 16,678 hours, 10,056 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 10135811
- Part serial: 2014080015
- Condition: Seized
- Location: A/C Pack
- Part time: 1,308 hours, 612 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL450 THE FLIGHT CREW RECEIVED A MASTER CAUTION AMBER CAS CABIN PAC O’TEMP MESSAGE.  THEY RAN THE PILOTS CHECKLIST FOR AMBER MESSAGES PROCEDURES AND FOLLOWED THE PROCEDURE CABIN PAC O’TEMP.  THE PAC TEMPERATURE COOLED TO AN ACCEPTABLE LEVEL AND THE PROCEDURE APPEARED TO SOLVE THE CABIN PAC O’TEMP PROBLEM.  APPROXIMATELY TWO MINUTES LATER, THE CREW RECEIVED A COCKPIT PAC O’TEMP AMBER CAS MESSAGE IMMEDIATELY FOLLOWED BY ANOTHER AMBER CABIN PAC O’TEMP MESSAGE.  THE CREW INITIATED AN EMERGENCY DESCENT BECAUSE THEY WERE LOSING PRESSURIZATION.  PASSENGER OXYGEN MASKS WERE DONNED.  SHORTLY AFTER, THE CREW RECEIVED THE AMBER CAS MESSAGE CABIN ALTITUDE.  THE FLIGHT CREW THEN DONNED THEIR OXYGEN MASKS.  THE CREW THEN RECEIVED THE RED MASTER WARNING CAS CABIN ALTITUDE MESSAGE FOLLOWED BY THE AMBER CAS BAGGAGE ALTITUDE MESSAGE.  THE COPILOT PERFORMED THE PILOT CHECKLIST EMERGENCY PROCEDURE FOR EMERGENCY DESCENT.  THE CREW ELECTED TO DIVERT INTO ABQ WHERE A SAFE LANDING WAS ACCOMPLISHED.  MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT.  THE COCKPIT AIR CYCLE MACHINE (P/N 1013581-1) WAS FOUND TO HAVE SEIZED.  THE ACM WAS REPLACED, OPERATIONAL CHECKS COMPLETED SATISFACTORILY AND THE AIRCRAFT RETURNED TO SERVICE.
